# SDR UIEA2024112201099

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 107,041 hours, 23,204 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skate Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH SKATE ANGLE ON STRUT #2 (FOUND DURING SEALANT REMOVAL)( A SEGMENT OF THE SKATE WITH CRACK WAS REMOVED, AND THE NEW SEGMENT WAS MANUFACTURED AND INSTALLED IAW FVCI CONTROL EO 24190-2. NO FURTHER DEFECTS NOTED. )
